MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-30030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the stent remains implanted in the patient and there was no report of delivery system malfunction, the device was not requested.A review of the lot history record (lhr) was performed.There were no non-conformances related to the reported event.The lot conforms to its predetermined specifications and requirements.A review of instructions for use confirmed that perforation is labeled as known potential adverse event.Investigation is not yet complete.A follow-up report will be submitted with additional relevant information.
 
Event or Problem Description
During planned percutaneous coronary intervention (pci) for treatment of a lesion in a native (unspecified) coronary vessel at an unspecified date (on or before (b)(6) 2020), the lesion was prepped with a cutting balloon, followed by deployment of a 3.0x30mm (lot # 1703074001) cobra pzf nanocoated stent (at 18 atmospheres).After stent deployment, a perforation was observed and the patient began to code.While patient outcome is unknown, to date, the patient is not deceased.Additional information was requested.
 
Additional Manufacturer Narrative
B3 and d6 are estimated dates.B5 is revised.As the stent remains implanted in the patient and there was no report of delivery system malfunction, the device was not requested.A review of the lot history record (lhr) was performed.There were no non-conformances related to the reported event.The lot conforms to its predetermined specifications and requirements.A review of instructions for use confirmed that perforation is labeled as a known potential adverse event.A definitive root cause for the reported perforation is not able to be determined.As there were no reported device or labeling deficiencies, the perforation may have resulted from, but not limited to, stent or balloon overexpansion; incorrect stent size selection for vessel reference size; vessel pathology (including atherosclerosed vessel prepped with cutting balloon prior to stent use); excessive force required during advancement / retraction; and / or poor stent wall apposition.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
During planned percutaneous coronary intervention (pci) for treatment of a lesion in a native (unspecified) coronary vessel at an unspecified date (on or before (b)(6) 2020), the lesion was prepped with a cutting balloon, followed by deployment of a 3.0x30mm (lot # 1703074001) cobra pzf nanocoated stent (at 18 atmospheres).After stent deployment, a perforation was observed and the patient began to code.While patient outcome is unknown, to date, the patient is not deceased.Though requested, no additional information was provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad, ca
MDR Report Key9741639
Report Number3009306400-2020-00009
Device Sequence Number13946797
Product Code MAF
UDI-Device Identifier00879397000821
UDI-Public(01)00879397000821(17)200331(10)1703074001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number170-03-30030
Device Catalogue Number170-03-30030
Device Lot Number1703074001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer03/19/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;